# SDR 98ZZZX2774

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156TR
- Make and model: Bag BAE146200A
- Aircraft serial: E2156
- System (JASC): 2761 · Drag Control Actuator
- Part: Bolt
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - LEFT WING OUTER LIFT SPOILER AFT JACK BOLT CORRODED AND PLATING COMING OFF.  REMOVED AND REPLACED BOLT.
